# SDR DXTA2013092305512

- Difficulty date: September 22, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N658QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605665
- Aircraft time: 5,869 hours, 1,637 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 702343005001
- Part serial: 04020916
- Condition: Failed
- Location: Cockpit
- Part time: 38 hours, 31 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, A STRONG, BURNING, ELECTRICAL ODOR WAS NOTICED IN THE COCKPIT.  ODOR DISSIPATED AFTER ABOUT FIVE MINUTES AND NO SMOKE WAS NOTICED.  ODOR WAS NOT NOTICED IN CABIN.  FOUND THE CO-PILOT PFD HAD A BURNED ODOR. INSTALLED A NEW PFD AND OPS CHECKED GOOD IAW MM 34-26-00. EFIS SYSTEM OPS CHECKED GOOD IAW MM 34-26-00.
